# SDR QXEA2017061200411

- Difficulty date: June 7, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 162 hours, 88 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR EMERGENCY OPENING PNEUMATIC ASSEMBLY PRESSURE IS LOW.  SERVICED THE BOTTLE IAW AMM TASK 52-12-51-614-801-A2
